Migraleve Complete 16 Pink and 8 Yellow Tablets 24 Pack

Migraleve Complete 16 Pink and 8 Yellow Tablets 24 Pack
Description
Migraleve Pink and Yellow Tablets is for use in acute moderate pain associated with migraine which has been previously diagnosed by a doctor and where other painkillers have not worked. Do not take less than four hours after taking other painkillers.
Migraleve Pink tablets have a unique double action, providing short term relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing.
Migraleve Yellow tablets provide relief for continuing migraine symptoms. They should always be taken after the first dose of Migraleve Pink tablets.
Ingredients
Each Migraleve Pink Tablet contains:
Paracetamol DC 96% 520mg equivalent to Paracetamol 500mg, Codeine Phosphate 8mg, Buclizine Hydrochloride 6.25mg, Also contains E127 & E171
Each Migraleve Yellow Tablet contains:
Paracetamol DC 96% 520mg equivalent to Paracetamol 500mg, Codeine Phosphate 8mg, Also contains: E104, E171 & E172
Usage and Instructions
Adutls:
Take 2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack.
If the migraine persists, then take 2 Migraleve Yellow tablets every 4 hours after the Migraine Pink dose.
Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.
Children 12-15 years of age:
Give 1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack.
If the migraine persists, then take 1 Migraleve Yellow tablet every 4 hours after the Migraleve Pink dose.
Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.
Do not give to children below the age of 12 years, due to the risk of severe breathing problems. Can cause addiction. For three days use only.
Migraleve is a suitable medication only when migraine has been diagnosed by a doctor and other painkiller failed to work.
Warnings
Do not give to children below the age of 12 years, due to the risk of severe breathing problems. Can cause addiction. For three days use only.
Do not exceed the stated dose. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drinks.
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
If you need to take this medicine for more than three days you must see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.
Do not take with prescribed medicine without the advice of a doctor. If symptoms persist, consult your doctor.
Keep out of the reach and sight of children.